Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil Ravenwitch

Posted by blondegirl47 on July 14, 2003, at 17:49:36

In reply to Re: provigil, posted by Ravenwitch on July 13, 2003, at 20:19:27

Thanks, Ravenwitch. Thats kind of what I am doing now. Did provigil upset your stomach at first. I have been taking it with food...which seems to help, but slows down response time by an hour.
Thanks for your input
Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:239859
URL: http://www.dr-bob.org/babble/20030714/msgs/241835.html